Duality of a large family of analytic function spaces

Mikael Lindström*, Niklas Palmberg

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

8 Citations (Scopus)

Abstract

We study the predual spaces of a large family of analytic function spaces and thereby extend the recently obtained results by Pavlović and Xiao.

Original languageEnglish
Pages (from-to)251-267
Number of pages17
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume32
Issue number1
Publication statusPublished - 2007
MoE publication typeA1 Journal article-refereed

Keywords

  • A general family of analytic function spaces
  • Duality
  • F(p, α, β)-spaces
  • Multiplication operator
  • Predual
  • R(p, α, β)-spaces

Fingerprint

Dive into the research topics of 'Duality of a large family of analytic function spaces'. Together they form a unique fingerprint.

Cite this